MAUDE Adverse Event Report: SMITH & NEPHEW, INC. EVOS 2.0MM X 9MM CTX SCR T6 S-T; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. EVOS 2.0MM X 9MM CTX SCR T6 S-T; PLATE, FIXATION, BONE
Model Number 72402009N
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the evos heads were found broken during surgery, outside of the patient.An s&n back-up was available.A delay of less than 30 minutes reported.No patient injuries reported.
 
Additional Manufacturer Narrative
These devices, used in treatment, were not returned for evaluation.Therefore, product analysis could not be performed at this time.So the reported event could not be confirmed.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.The potential probable causes for this event could include but not limited to a user or procedural error.Based on this investigation, the need for corrective action is not indicated.Without the actual products involved and/or device information, our investigation cannot proceed.If these devices or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
EVOS 2.0MM X 9MM CTX SCR T6 S-T
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10516332
Report Number1020279-2020-04515
Device Sequence Number3656122
Product Code HRS
UDI-Device Identifier00885556442142
UDI-Public00885556442142
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72402009N
Device Catalogue Number72402009N
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1